Anisotropic Solutions of a System of Nonlinear Parabolic Equations
Differencialʹnye uravneniâ, Tome 38 (2002) no. 9, pp. 1291-1292
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_2002_38_9_a17,
author = {\`E. I. Semenov},
title = {Anisotropic {Solutions} of a {System} of {Nonlinear} {Parabolic} {Equations}},
journal = {Differencialʹnye uravneni\^a},
pages = {1291--1292},
year = {2002},
volume = {38},
number = {9},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_2002_38_9_a17/}
}
È. I. Semenov. Anisotropic Solutions of a System of Nonlinear Parabolic Equations. Differencialʹnye uravneniâ, Tome 38 (2002) no. 9, pp. 1291-1292. http://geodesic.mathdoc.fr/item/DE_2002_38_9_a17/